MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART

SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART
Catalog Number 397003-001
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The companion hospital cart was not supporting a patient at the time of the event.The customer, a syncardia certified hospital, reported that the display on the companion hospital cart was "frozen", i.E., not recognizing touch.The hospital staff could not recalibrate the screen.
 
Additional Manufacturer Narrative
The companion hospital cart will be returned to syncardia for evaluation.The results will be provided in a follow-up mdr.
 
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion hospital cart s/n 50062 was serviced and passed all functional testing prior to being released to finished goods.Visual inspection of external components found no abnormalities.Hospital card failed functional testing for acceptance at incoming inspection for sections all related to inability to interact with the lcd screen, confirming reported complaint.Additional testing included replacing the lcd module due to inability to interact with the lcd screen.Hospital cart passed all areas of functional testing with replacement module, including ground continuity testing.Failure investigation for this complaint confirmed he reported issue at incoming inspection.The customer complaint was replicated during tersting; the root cause of the reported inability to interact with the lcd screen was determined to be a faulty lcd module.Failure investigation identified no other failures or damage that could have contributed to the reported complaint.The hospital cart was not supporting a patient at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description

Brand Name
SYNCARDIA COMPANION HOSPITAL CART
Common Device Name
HOSPITAL CART
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
aaron meier
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key15601296
Report Number3003761017-2022-00106
Device Sequence Number2263223
Product Code LOZ
UDI-Device Identifier00858000003138
UDI-Public(01)00858000003138
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number397003-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown